Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 28 of 34 found articles
 
 
  On a Class of Optimal Control Problems with State Jumps
 
 
Title: On a Class of Optimal Control Problems with State Jumps
Author: Liu, Y.
Teo, K. L.
Jennings, L. S.
Wang, S.
Appeared in: Journal of optimization theory and applications
Paging: Volume 98 (1998) nr. 1 pages 65-82
Year: 1998
Contents:
Publisher: Kluwer Academic Publishers-Plenum Publishers, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 28 of 34 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands